# SDR AALA202004229004

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 54,094 hours, 32,581 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY EXIT, OVERWING LEFT, (WARNING) ILLIMUNINATED INFLIGHT.  RESEATED LOOSE CONNECTION PER TSM 52-21-00-810-806-A.  NO INDICATION AT THIS TIME, AIRCRAFT OKAY FOR SERVICE.
